# SDR SWAA2020013040906

- Difficulty date: January 25, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV FORWARD SIDE OF FORWARD WALL EMERGENCY EXIT LIGHT INOPERATIVE.  R&R LIGHT IAW AMM.
